# SDR YENA2025082200869

- Difficulty date: August 22, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N656JB
- Make and model: Airbus A320-232
- Aircraft serial: 03091
- Aircraft time: 68,295 hours, 24,633 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT# 696, ATL-BOS. PACK 1 FUME EVENT ON TAKE OFF PACK 1 SECURED IAW FCOM CH 7, OPEN
